Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the difference between consecutive primes


Authors: D. R. Heath-Brown and H. Iwaniec
Journal: Bull. Amer. Math. Soc. 1 (1979), 758-760
MSC (1970): Primary 10H15; Secondary 10H30
MathSciNet review: 537626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10H15, 10H30

Retrieve articles in all journals with MSC (1970): 10H15, 10H30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14654-8
PII: S 0273-0979(1979)14654-8